new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

spotting on the pill

Hi all. Before going to bed last night I had a bit of old blood/mucus-y lining stuff appear on my toilet paper after wiping. I'm on Junel Fe, and not due to have a withdraw bleed for another week, so I just quickly searched "spotting on the pill". I've been on the pill for about a year (will be a year next month) so I know the spotting isn't my body getting used to it..it should already be used to it! I came across this:

"Are you taking the pill at the same time every day? Missing one pill or taking it late could affect the integrity of the uterine or endometrial lining (built up in a consistent way by the daily, on-time pills) and result in sloughing of “bits and pieces” of the lining that you see as blood spots"

This makes sense to me as there were 2-3 times this week where I didn't take my pill right on time because I've been busy...though I took it no later than an hr after I usually take it. Soo I think I may have hit the nail on the head as to the source of my spotting (which is still happening veeery lightly...just a tiny bit of old brown blood) My question is, does this decrease the effectiveness of my pill significantly? I am usually VERY good about taking my pill on time, this has just been a hectic week. I'm inclined not to worry too much about it and make sure I take my pill on time, was just curious if any of you had more insight or personal experience. Spotting is annoying, but I'm more concerned with my pill's effectiveness.

Thanks in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment